leigh_cavaness 28/02/17
Last reply 11 months ago
Foot Cramps

I find that i get severe cramps in my feet. It actually paralyzes me temporarily. My calves also get very rigid and stiff to the point that I can barely walk. Does anyone know what causes this or what I can do to make it less painful? I’ve tried soaking in a hot bath to relieve the weight and stress from the muscle but it doesn’t help at all. Any advice would be great.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
11 months ago

Hi @leigh_cavaness and welcome.

This is symptomatic of MS. Your muscle spasms and then cramps.

There’s some more details here :-

https://www.mstrust.org.uk/a-z/spasticity-and-spasms


mmhhpp
11 months ago

Hi my ms started with cramps on left leg and the prescribed Gabapentin wich did work! Xx


wnyeratheart
11 months ago

COMPRESSION KNEE-HIGH SOCKS! THEY CHANGED MY WHOLE LIFE.

I had this issue for years, and not knowing what to do about it, I took ineffective meds and wore special Sketcher’s sandals. Nothing worked, and then my girlfriend bought me these compression socks for Xmas.

https://www.amazon.com/Pairs-Graduated-Compression-Socks-Women/dp/B01IA9S2KC/ref=sr_1_10?ie=UTF8&qid=1488322800&sr=8-10&keywords=compression+socks

Copy and past the link to your address bar, and give it a try. You won’t be disappointed.


doubleo7hud
11 months ago

I at the moment I’m just rolling with it it makes for a amazing robot impression really does I could so have been in a hip hop music video. Speaking of which I have been researching something called CBD and have been highly (pun) recommended this by a few people for pain and spasms. Not actually but the bullit myself yet and bought some but I’m told the vape is the best way through go as it gets into your bloodstream quicker just looking for more info before I purchase.


doubleo7hud
11 months ago

I’m also on the gabapentin ATM just a low dose it made me waffle on at first for a week or so even more than normal but seems that be helping as I noticed yesterday when I missed my na nights dose I nearly kicked myself In the face with the old twitchy legs of doom.


doubleo7hud
11 months ago

@wnyeratheart that link you put up made me chuckle the women/dp/ bit mental age of a teenager soz


cocofloyd1
11 months ago

Hi @leigh_cavaness
Yep I get this quite a lot too. I’ve tried gabapentin/Pregabalin and didn’t help me now I occasionally take Baclofen (muscle relaxer) which helps slightly. I also take a magnesium supplement and have a magnesium spray to put on legs. Occasionally I have a bath with magnesium salt in it too which helps. Hope you feel better soon😊

Post Comment

You must be logged in to reply to this topic.